[ skip to content ]

Formalisation of Identification Theory

Qin, Duo (1989) 'Formalisation of Identification Theory.' Oxford Economic Papers, 41 (1). pp. 73-93.

Full text not available from this repository.
Item Type: Journal Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Economics
ISSN: 00307653
Depositing User: Duo Qin
Date Deposited: 05 May 2011 10:46
URI: http://eprints.soas.ac.uk/id/eprint/11735

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
134Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item